JournalszaaVol. 5, No. 5pp. 399–407

Approximation einer parabolischen Itogleichung

  • Wilfried Grecksch

    Universität Halle-Wittenberg, Germany
Approximation einer parabolischen Itogleichung cover
Download PDF

Abstract

A stochastic equation of evolution on Hilbert spaces VHVV \subset H \subset V* is approximated by an Ito equation with values in a Hilbert space.

Cite this article

Wilfried Grecksch, Approximation einer parabolischen Itogleichung. Z. Anal. Anwend. 5 (1986), no. 5, pp. 399–407

DOI 10.4171/ZAA/207